MAUDE Adverse Event Report: TURNCARE, INC. GUARDIAN 2 SYSTEM; ALTERNATING PRESSURE SUPPORT SURFACE

TURNCARE, INC. GUARDIAN 2 SYSTEM; ALTERNATING PRESSURE SUPPORT SURFACE
Model Number GS2
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 04/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation was conducted on the reported information and from the data collected by the guardian device.Investigation of the guardian system data suggests the patient may have been mispositioned on the support surface.However, it cannot be determined whether this caused or contributed to the injury observed.
 
Event or Problem Description
Patient was admitted to the hospital on (b)(6) 2024.On (b)(6) 2024 a dti was observed.It was noted the patient was contracted with minimal movement by self in and out of a chair with sling.No further details were reported regarding the reason for patient hospital admission, or with regards to outcomes from the dti observed.The hospital contact indicated they did not believe the guardian system caused or contributed to the injury event.Review of the guardian system data noted events of no interaction with the guardian system for at least 48 hours, which means therapy wasn't paused for patient care/turning & positioning.Numerous logged events of "no patient detected" and "suspected patient misposition" were also noted.An update will be filed if any further relevant information becomes available.

Brand Name
GUARDIAN 2 SYSTEM
Common Device Name
ALTERNATING PRESSURE SUPPORT SURFACE
Manufacturer (Section D)
TURNCARE, INC.
230 west parkway unit 6
pompton plains NJ 07444
Manufacturer (Section G)
TURNCARE, INC.
230 west parkway unit 6
pompton plains NJ 07444
Manufacturer Contact
richard kalita
230 west parkway unit 6
pompton plains, NJ 07444
MDR Report Key19181350
Report Number3013682457-2024-00009
Device Sequence Number17992932
Product Code FNM
UDI-Device Identifier00860001236453
UDI-Public(01)00860001236453
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGS2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient Weight49 KG